# SDR USAA20090427SB069

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT AFT OF THE L2 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT HOUSING, INCLUDING BULB.  OPERATIONAL CHECK GOOD.
